# SDR ASOA200801713

- Difficulty date: December 15, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 10,581 hours, 7,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTING STRIP LOOSE FROM FLOOR IN GALLEY
